Accutane Q&A

Ask a doctor

Worse + Accutane

Narrow 14 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

My Son Has Been on Accutane for 8 Weeks His Acne Has Gotten Much Worse.

I'm afraid that the accutane has mad him worse and he may scar from it. how long does it take to start to see improvement? and how do you know if... READ MORE

Serious Worsening of Acne when on Roaccutane- Now What? (photo)

I was on accutane (20mg and then 10mg) for 1 month. I had to stop it because of a terrible breakout with pimples and red marks covering most of my... READ MORE

Was It a Mistake to Take Accutane for Mild Acne?

I took accutane but i had only mild acne , and what i can see is that my face has gone worse, and is getting worse each day .. and i am in my 5th... READ MORE

Taking Accutane for Rhinophyma, It has Gotten Worse and Spread, Should I Discontinue Use of Clarvis?

I am a 34 year old female on a 60 mg a day, 5 month course of Clarvis (Accutane) for moderate rhinophyma on my cheeks and nose. I just finished my... READ MORE

Is It Safe to Take Solupred 20 Mg with Accutane?

I've been taking accutane for 5 months with no improvement , or lets say that i turned from having mild acne into severe one , i have breakouts almost... READ MORE

Acne is So Much Worse Day 17 on Accutane?

I know that before u get better u will get worse using accutane. Well I'm using 30mg/day I'm in the first mouth day 17 ,but my acne is so ,so much... READ MORE

Accutane Made my Acne Much Worse?

Accutane made my acne much worse before it got cleared. Now I'm left with tons of red marks from the inital break out. My acne was moderate when I... READ MORE

Is It Normal That Accutane Worked for my Back but my Face Got Worse?

I am in my 5th month in accutane , and my back got really clear , but my face has gotten worse , i had mild acne on my face , but what i feel that my... READ MORE

My Son Has Been on 2 1/2 Months and It Has Only Gotten Worse?

My son won't let me photograph him, but his face is covered in cyst like acne. The dr at the last visit said we should be turning a corner soon. I am... READ MORE

I Have Been Using Accuntane for a Month Now and my Face Has Gotten Worse. Should I Discontinue It?

I had minor acne on my back and little bumps on my face, which almost looked like blackheads but with out a "black" head, I was able to get remove... READ MORE

It My 3rd Month While Taking Oratane 20mg, My Skin is Getting Worse by Cystic Acne, When It Will Be Cleared Up?

Hi, this is my 3rd month of taking isotretinion, but my acne is getting worse day by day,their big cystical acne,when it will be start clearing up? i... READ MORE

When Will my Initial Breakout Go Away?

So I've been on accutane(sotret) for 18 days but then I had to stop because of a really bad break out and go for antibiotics for 8 days, but now my... READ MORE

Acne is worse after three weeks on roaccutane. What should I do?

Female 50kg 23 years old, 40mg a day, currently in 3rd week, acne is worse, what do i do? This is my 3rd time on roaccutane( i took it at 17yrs... READ MORE

No matching results